Advertisement

Ukrainian Mathematical Journal

, Volume 38, Issue 5, pp 472–479 | Cite as

Certain representations of multiplicative stochastic semigroups without discontinuities of the second kind

  • G. P. Butsan
Article
  • 21 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. P. Butsan and S. P. Butsan, “Nonhomogeneous stochastic semigroups,” Ukr. Mat. Zh.,33, No. 4, 437–443 (1981).Google Scholar
  2. 2.
    G. P. Butsan, “On infinitesimal semigroups for stochastic semigroups without continuity and martingality conditions,” Ukr. Mat. Zh.,37, No. 3, 385–294 (1985).Google Scholar
  3. 3.
    G. P. Butsan, “An integral representation of a multiplicative stochastic semigroup with-out continuity and martingality conditions,” Ukr. Mat. Zh.,37, No. 5, 562–568 (1985).Google Scholar
  4. 4.
    G. P. Butsan, “The isomorphism of multiplicative and additive stochastic semigroups without the continuity and martingality conditions,” Dokl. Akad. Nauk UKr. SSR, Ser. A, No. 12, 8–12 (1985).Google Scholar
  5. 5.
    G. P. Butsan, “Some representations of multiplicative stochastic semigroups without the continuity and martingality conditions,” Ukr. Mat. Zh.,38, No. 3, 290–296 (1986).Google Scholar
  6. 6.
    T. V. Karataeva and G. P. Butsan, “On the isomorphism of multiplicative and additive parametric semigroups,” Ukr. Mat. Zh.,37, No. 2, 168–175 (1985).Google Scholar
  7. 7.
    T. V. Karataeva, “An integral representation of multiplicative systems without the continuity condition,” Ukr. Mat. Zh.,38, No. 2, 238–241 (1986).Google Scholar
  8. 8.
    T. V. Karataeva, “The relation between the left and right multiplicative semigroups without the continuity condition,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 2, 8–14 (1985)Google Scholar
  9. 9.
    A. Csani, “Stochastic semigroups with independent increments,” Author's Abstract of Candidate's Dissertation, Kiev (1981).Google Scholar
  10. 10.
    G. P. Butsan, “A necessary and sufficient condition for the existence of the Stieltjes integral for functions of bounded variation,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 12, 3–6 (1984).Google Scholar
  11. 11.
    I. Ts. Gokhberg (I. C. Gohberg) and M. G. Krein, Introduction to the Theory of Linear Nonself-Adjoint Operators, Am. Math. Soc., Providence (1969).Google Scholar
  12. 12.
    G. P. Butsan, Stochastic Semigroups [in Russian], Naukova Dumka, Kiev (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • G. P. Butsan
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations